A Lattice-Theoretical Characterization of Oriented Matroids

Hochstättler, Winfried (1997) A Lattice-Theoretical Characterization of Oriented Matroids.
Published in: European Journal of Combinatorics Vol. 18 (5). pp. 563-574.

Abstract

If P is the big face lattice of the cocircuits of an oriented matroid, it is well known that the zero-map is a cover-preserving, order-reversing surjection onto the geometric lattice of the underlying (unoriented) matroid. In this paper we give a (necessary and) sufficient condition for such maps to come from the face lattice of an oriented matroid.


Actions:
Download: [img] Postscript - Preprinted Version
Download (269kB) | Preview
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: zpr90-095
Depositing User: Winfried Hochstättler
Date Deposited: 02 Apr 2001 00:00
Last Modified: 19 Dec 2011 09:46
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/95